ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

November 2011 , Volume 30 , Issue 4

Select all articles

Export/Reference:

Dispersive estimates using scattering theory for matrix Hamiltonian equations
Jeremy L. Marzuola
2011, 30(4): 995-1035 doi: 10.3934/dcds.2011.30.995 +[Abstract](918) +[PDF](654.8KB)
Asymptotics for a generalized Cahn-Hilliard equation with forcing terms
Dimitra Antonopoulou, Georgia Karali and Georgios T. Kossioris
2011, 30(4): 1037-1054 doi: 10.3934/dcds.2011.30.1037 +[Abstract](1047) +[PDF](404.1KB)
On the location of a peak point of a least energy solution for Hénon equation
Jaeyoung Byeon, Sungwon Cho and Junsang Park
2011, 30(4): 1055-1081 doi: 10.3934/dcds.2011.30.1055 +[Abstract](1233) +[PDF](522.6KB)
Radial symmetry of solutions for some integral systems of Wolff type
Wenxiong Chen and Congming Li
2011, 30(4): 1083-1093 doi: 10.3934/dcds.2011.30.1083 +[Abstract](1467) +[PDF](397.1KB)
Counterexamples in non-positive curvature
Yves Coudène and Barbara Schapira
2011, 30(4): 1095-1106 doi: 10.3934/dcds.2011.30.1095 +[Abstract](790) +[PDF](219.1KB)
Pointwise estimates of solutions for the multi-dimensional scalar conservation laws with relaxation
Shijin Deng and Weike Wang
2011, 30(4): 1107-1138 doi: 10.3934/dcds.2011.30.1107 +[Abstract](1069) +[PDF](538.3KB)
A pointwise gradient bound for elliptic equations on compact manifolds with nonnegative Ricci curvature
Alberto Farina and Enrico Valdinoci
2011, 30(4): 1139-1144 doi: 10.3934/dcds.2011.30.1139 +[Abstract](1051) +[PDF](312.5KB)
Towards the Chern-Simons-Higgs equation with finite energy
Hyungjin Huh
2011, 30(4): 1145-1159 doi: 10.3934/dcds.2011.30.1145 +[Abstract](830) +[PDF](435.4KB)
Some remarks for a modified periodic Camassa-Holm system
Guangying Lv and Mingxin Wang
2011, 30(4): 1161-1180 doi: 10.3934/dcds.2011.30.1161 +[Abstract](873) +[PDF](462.7KB)
A directional uniformity of periodic point distribution and mixing
Richard Miles and Thomas Ward
2011, 30(4): 1181-1189 doi: 10.3934/dcds.2011.30.1181 +[Abstract](1023) +[PDF](381.7KB)
New entropy conditions for scalar conservation laws with discontinuous flux
Darko Mitrovic
2011, 30(4): 1191-1210 doi: 10.3934/dcds.2011.30.1191 +[Abstract](909) +[PDF](337.9KB)
Mathematical retroreflectors
Alexander Plakhov
2011, 30(4): 1211-1235 doi: 10.3934/dcds.2011.30.1211 +[Abstract](840) +[PDF](946.9KB)
Zero entropy versus infinite entropy
Wenxiang Sun and Cheng Zhang
2011, 30(4): 1237-1242 doi: 10.3934/dcds.2011.30.1237 +[Abstract](981) +[PDF](303.1KB)
A criterion for topological entropy to decrease under normalised Ricci flow
Daniel J. Thompson
2011, 30(4): 1243-1248 doi: 10.3934/dcds.2011.30.1243 +[Abstract](860) +[PDF](269.9KB)
Multiple solutions for superlinear elliptic systems of Hamiltonian type
Rumei Zhang, Jin Chen and Fukun Zhao
2011, 30(4): 1249-1262 doi: 10.3934/dcds.2011.30.1249 +[Abstract](1063) +[PDF](415.7KB)
Asymptotic behavior of solutions to 1D compressible Navier-Stokes equations with gravity and vacuum
Changjiang Zhu and Ruizhao Zi
2011, 30(4): 1263-1283 doi: 10.3934/dcds.2011.30.1263 +[Abstract](1058) +[PDF](467.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]